# SDR SWIA200920939

- Difficulty date: January 12, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 21,609 hours, 16,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, PASSENGER DOOR HANDRAIL CLIPS IN FLOOR CORRODED.  REPLACED CLIPS PER SRM.
